A FRACTIONAL-ORDER BOVINE BABESIOSIS EPIDEMIC TRANSMISSION MODEL WITH NONSINGULAR MITTAG-LEFFLER LAW
Ibrahim Slimane,
Juan J. Nieto and
Shabir Ahmad
Additional contact information
Ibrahim Slimane: Faculty of Exact Sciences and Informatics, UMAB Abdelhamid Ibn Badis P. O. Box 227, University of Mostaganem, 27000 Mostaganem, Algeria
Juan J. Nieto: ��Department of Statistics, Mathematical Analysis and Optimization, Galician Centre for Mathematical Research and Technology, University of Santiago de Compostela, 15782, Santiago de Compostela, Spain
Shabir Ahmad: ��Department of Mathematics, University of Malakand, Chakdara, Dir Lower, Khyber Pakhtunkhwa, Pakistan
FRACTALS (fractals), 2023, vol. 31, issue 02, 1-16
Abstract:
In this paper, the model for bovine babesiosis epidemic transmission is analyzed using a fractional operator with a Mittag-Leffler kernel. The existence and uniqueness of the solution of the considered model is studied using real analysis. The Hyers–Ulam (HU) stability is investigated with the help of nonlinear functional analysis. The numerical results of the proposed model are deduced through the Adams–Bashforth technique, which is based on the two-step Lagrangian interpolation method. All results are simulated for a few fractional orders to observe the dynamics of the proposed model.
Keywords: Bovine Babesiosis; Fractional Operators; Existence and Stability Theory; Adams–Bashforth Technique (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0218348X23400339
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:fracta:v:31:y:2023:i:02:n:s0218348x23400339
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0218348X23400339
Access Statistics for this article
FRACTALS (fractals) is currently edited by Tara Taylor
More articles in FRACTALS (fractals) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().